# SDR SWAA012433

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 20,794 hours, 18,287 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 65C26384
- Part serial: 1111C5339
- Condition: Worn
- Location: Lh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, LH ELEVATOR TAB FAILED FREE PLAY CHECK.                           R&R LH ELEVATOR TAB PER MM.
